Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 128, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Sep 3, 2011, 5:00 AM CDT for Milwaukee County, Ozaukee County, Wisconsin. It was in force for 46 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 3, 2011, 5:00 AM CDT (10:00 UTC)
- Expired
- Sep 3, 2011, 5:46 AM CDT
- In force
- 46 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Milwaukee County, WI, Ozaukee County, WI
The radar
The Milwaukee radar (KMKX), 57 km from the middle of the area, began a volume at 10:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 3, 5:10 AM CDT | TSTM WND DMG | 6 Ene Brookfield, WI | TREE DOWN ON COUNTY ROAD BETWEEN 76TH ST AND 91ST ST. TIME ESTIMATED |
| Sep 3, 5:15 AM CDT | TSTM WND DMG | 1 Sw Greendale, WI | TREE DOWN AT 76TH STREET AND OVERLOOK DRIVE. TIME ESTIMATED. |
| Sep 3, 5:18 AM CDT | TSTM WND DMG | Bayside, WI | POWER LINES DOWN IN BAYSIDE. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 3, 12:48 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 10.0 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1502 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 742 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
902
WUUS53 KMKX 031000
SVRMKX
WIC079-089-031100-
/O.NEW.KMKX.SV.W.0128.110903T1000Z-110903T1100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
500 AM CDT SAT SEP 3 2011
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MILWAUKEE COUNTY IN SOUTHEAST WISCONSIN...
OZAUKEE COUNTY IN SOUTHEAST WISCONSIN...
* UNTIL 600 AM CDT
* AT 454 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM HUSTISFORD TO 7 MILES NORTHWEST
OF OKAUCHEE LAKE TO 6 MILES SOUTHWEST OF DOUSMAN...AND MOVING EAST
AT 35 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
MILWAUKEE TIMMERMAN AIRPORT...WEST ALLIS AND WAUWATOSA AROUND
540 AM CDT.
WEST MILWAUKEE...MEQUON AND GREENFIELD AROUND 545 AM CDT.
GLENDALE...DOWNTOWN MILWAUKEE AND GRAFTON AROUND 550 AM CDT.
SAUKVILLE...CUDAHY AND MILWAUKEE HOAN BRIDGE AROUND 555 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
MILWAUKEE CO ZOO...STATE FAIR PARK...FRANKLIN...SAINT FRANCIS...
MILWAUKEE BRADFORD BEACH AND UW-MILWAUKEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4338 8787 4331 8788 4326 8791 4318 8788
4312 8789 4308 8786 4304 8789 4301 8789
4296 8784 4290 8784 4289 8785 4289 8807
4336 8806 4337 8804 4346 8804 4346 8780
TIME...MOT...LOC 0958Z 270DEG 30KT 4338 8858 4319 8852
4298 8854
WIND...HAIL 60MPH 1.00IN
$$
REM3 follow-up statements
306
WWUS53 KMKX 031016
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
516 AM CDT SAT SEP 3 2011
WIC079-089-031100-
/O.CON.KMKX.SV.W.0128.000000T0000Z-110903T1100Z/
MILWAUKEE WI-OZAUKEE WI-
516 AM CDT SAT SEP 3 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OZAUKEE AND
MILWAUKEE COUNTIES UNTIL 600 AM CDT...
AT 512 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM NEWBURG TO RIVER HILLS TO HALES CORNERS...MOVING EAST AT 35 MPH.
PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
SEVERE THUNDERSTORMS WILL BE NEAR...
MILWAUKEE INTERNATIONAL AIRPORT...ST. FRANCIS AND CUDAHY AROUND 525
AM CDT.
SOUTH MILWAUKEE AROUND 530 AM CDT.
OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE SAINT
FRANCIS AND MILWAUKEE SOUTH SHORE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO URBAN AND SMALL STREAM FLOODING. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4338 8787 4331 8788 4326 8791 4318 8788
4312 8789 4308 8786 4304 8789 4301 8789
4296 8784 4290 8784 4289 8785 4289 8807
4336 8806 4337 8804 4346 8804 4346 8780
TIME...MOT...LOC 1016Z 270DEG 30KT 4341 8802 4317 8790
4291 8800
WIND...HAIL 60MPH 0.75IN
$$
HENTZ477
WWUS53 KMKX 031039
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
539 AM CDT SAT SEP 3 2011
WIC079-089-031100-
/O.CON.KMKX.SV.W.0128.000000T0000Z-110903T1100Z/
MILWAUKEE WI-OZAUKEE WI-
539 AM CDT SAT SEP 3 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OZAUKEE AND
MILWAUKEE COUNTIES UNTIL 600 AM CDT...
AT 535 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM PORT WASHINGTON TO 6 MILES EAST OF BAYSIDE TO SOUTH MILWAUKEE...
MOVING EAST AT 35 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4338 8787 4331 8788 4326 8791 4318 8788
4312 8789 4308 8786 4304 8789 4301 8789
4296 8784 4290 8784 4289 8785 4289 8807
4336 8806 4337 8804 4346 8804 4346 8780
TIME...MOT...LOC 1038Z 270DEG 30KT 4341 8777 4318 8776
4291 8783
WIND...HAIL 60MPH <.75IN
$$
HENTZ656
WWUS53 KMKX 031046
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
546 AM CDT SAT SEP 3 2011
WIC079-089-031056-
/O.CAN.KMKX.SV.W.0128.000000T0000Z-110903T1100Z/
MILWAUKEE WI-OZAUKEE WI-
546 AM CDT SAT SEP 3 2011
...THE SEVERE THUNDERSTORM WARNING FOR OZAUKEE AND MILWAUKEE COUNTIES
IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA AND OUT OVER LAKE MICHIGAN. HOWEVER HEAVY RAIN IS STILL
POSSIBLE WITH THE LINGERING THUNDERSTORMS.
LAT...LON 4338 8787 4331 8788 4326 8791 4318 8788
4312 8789 4308 8786 4304 8789 4301 8789
4296 8784 4290 8784 4289 8785 4289 8807
4336 8806 4337 8804 4346 8804 4346 8780
TIME...MOT...LOC 1046Z 270DEG 30KT 4341 8768 4318 8767
4291 8774
$$
HENTZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 3, 2:33 AM CDT, 2 hours 27 minutes earlier.
Area forecast discussion, Sep 3, 2:33 AM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 233 AM CDT SAT SEP 3 2011 .TODAY AND TONIGHT...FORECAST CONFIDENCE...HIGH SURFACE BOUNDARY FROM EASTERN IOWA ACROSS NORTHERN ILLINOIS EARLY THIS MORNING EXPECTED TO PUSH NORTH AS SURFACE LOW NEAR LAKE WINNIPEG MOVES EAST TO NEAR LAKE SUPERIOR THIS EVENING. FRONT IS RATHER DIFFUSE WITH A DOUBLE STRUCTURE AND MAIN INSTABILITY REMAINING SOUTH ALONG BOUNDARY THAT SHOULD SAG SOUTH AND EXTEND ACROSS WEST CENTRAL ILLINOIS TO NORTHERN INDIANA THIS EVENING. EARLY MORNING THUNDERSTORMS AIDED BY A WEAK TO MODERATE SOUTHWEST 850 MB JET ACROSS IOWA PUSHING TOWARD SOUTHWEST WISCONSIN ALONG WITH UPPER DIVERGENCE ASSOCIATED WITH A RIGHT ENTRANCE REGION OF A 70 KNOT UPPER JET ACROSS NORTHERN WISCONSIN. THE UPPER JET LIFTS NORTHEAST LATER THIS MORNING BUT UPPER DIVERGENCE INCREASES AGAIN BY AFTERNOON AS UPPER TROUGH PUSHES TOWARD THE UPPER GREAT LAKES. HIGH DEW POINTS IN THE LOWER 70S WILL REMAIN POOLED ACROSS SOUTHERN WISCONSIN INTO THE EARLY EVENING ALONG WITH PRECIPITABLE WATER VALUES APPROACHING 2 INCHES. THEREFORE HEAVY RAIN IS A POSSIBILITY. LOCAL 4 KM WRF OFF LAPS BRINGS THE STRONG IOWA MCS ACROSS SOUTHERN WISCONSIN THROUGH 14Z THEN LINGERING SCATTERED SHOWERS. 03Z HRRR IS SIMILAR BUT IS NOT AS STRONG WITH THE STORMS. AFTER THAT THE GENERAL TREND OF THE NAM APPEARS REASONABLE. BEST CHANCE OF SEVERE THUNDERSTORMS WILL BE EARLY THIS MORNING THEN AGAIN THIS AFTERNOON INTO THE EARLY EVENING. PRIMARY THREAT WILL BE WIND DAMAGE. .SUNDAY THROUGH FRIDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH A GOOD AMOUNT OF DRY AIR WILL WORK INTO THE AREA BY SUNDAY MORNING BEHIND THE DEPARTING WAVE AND SURFACE FRONT...WITH PRECIPITABLE WATER VALUES FALLING DOWN TO AROUND 1/2 INCH. SHOULD BE DRY THROUGH THE DAY WITH COOLER HIGHS STRUGGLING TO AROUND 70. A REINFORCING SHOT OF DRIER AND COOLER AIR WILL PUSH INTO THE AREA SUNDAY NIGHT INTO MONDAY AS THE MAIN TROUGH AXIS MOVES THROUGH AND HIGH PRESSURE SLIDES IN. WILL BE A COOL LABOR DAY...WITH TEMPS STARTING IN IN THE MID TO UPPER 40S AWAY FROM THE LAKE...WITH LOW 50S NEAR THE LAKE. MODELS HAVE TRENDED A BIT COOLER OVER THE LAST 24 HOURS...SO NUDGED HIGHS DOWN A COUPLE DEGREES. MAY EVEN END UP BEING COOLER WITH HIGHS ONLY IN THE LOW 60S IF CURRENT MODEL 925 MB TEMPS OF 9-10C VERIFY. WILL DEFINITELY BE A STARK CONTRAST TO THE 90 DEGREE WEATHER FROM THE LAST TWO DAYS...ESPECIALLY WITH SOME CLOUDS POSSIBLE AND A NORTHERLY BREEZE. HIGH PRESSURE IS THEN EXPECTED TO HOLD PRETTY WELL THROUGH MUCH OF THE REMAINDER OF THE WEEK. SKIES SHOULD BE MOSTLY CLEAR...WITH TEMPERATURES SLOWLY MODERATING TO AROUND NORMAL BY THURSDAY OR FRIDAY. THE ONLY POSSIBLE HICCUP TO THE CURRENT EXPECTED WEATHER WOULD BE THE REMNANT CIRCULATION OF TROPICAL STORM LEE. MODELS ARE NOT IN GREAT AGREEMENT WITH THIS SYSTEM...BUT THE LATEST ECMWF DOES SUGGEST A FEW SHOWERS POSSIBLE FRIDAY AS THE LOW MEANDERS BACK WESTWARD. TOO MUCH UNCERTAINTY AT THIS POINT TO ADD POPS...BUT SOMETHING TO WATCH DOWN THE ROAD. && .AVIATION... AREAS OF IFR/LIFR IN FOG/STRATUS ESPECIALLY OVER SOUTH CENTRAL WISCONSIN EARLY THIS MORNING...ALTHOUGH SOME IFR IN FOG ALSO EXPECTED SOUTHEAST. MVFR/IFR ALSO EXPECTED IN AREAS OF SHOWERS/THUNDERSTORMS. && .MARINE... MAINLY LIGHT WINDS TODAY AND TONIGHT UNTIL A COLD FRONT BRINGS INCREASING NORTHWEST/NORTH WINDS LATE TONIGHT. PERIODS OF SHOWERS/THUNDERSTORMS EXPECTED. BRISK NORTHWEST TO NORTH WINDS ARE EXPECTED TO CONTINUE SUNDAY AND SUNDAY NIGHT. THESE WINDS AND RESULTANT WAVES WILL LIKELY REACH SMALL CRAFT ADVISORY LEVELS. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && SUNDAY THROUGH FRIDAY...DDV/07 TODAY/TONIGHT AND AVIATION/MARINE...HENTZ/06
Hazardous weather outlook, Sep 3, 3:28 AM CDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 328 AM CDT SAT SEP 3 2011 WIZ046-047-051-052-056>060-062>072-040830- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 328 AM CDT SAT SEP 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND INTO THIS EVENING UNTIL A COLD FRONT EXITS SOUTHEAST WISCONSIN. THE PRIMARY THREAT WILL BE DAMAGING WINDS. SOME STORMS WILL PRODUCE HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT...AND AGAIN ON SATURDAY. LMZ643>646-040830- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 328 AM CDT SAT SEP 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND INTO THIS EVENING. THE PRIMARY THREAT WILL BE DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A SMALL CRAFT ADVISORY MAY BE NEEDED SUNDAY THROUGH TUESDAY. BRISK NORTHWEST TO NORTH WINDS ARE EXPECTED SUNDAY THROUGH MONDAY...IN THE WAKE OF A STRONG COLD FRONT. THE SUBSEQUENT HIGH WAVES ARE POSSIBLE DURING THIS TIME...AND INTO TUESDAY BEFORE SUBSIDING. THE HIGHER WAVES WILL BRING AN INCREASING RISK OF RIP CURRENTS. HENTZ WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Sep 3, 1:47 AM CDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 147 AM CDT SAT SEP 3 2011 WIZ056-062-067-030745- IOWA-LAFAYETTE-SAUK- 147 AM CDT SAT SEP 3 2011 ...STRONG THUNDERSTORMS MOVING TOWARD IOWA AND LAFAYETTE COUNTIES... AT 144 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 31 MILES WEST OF DODGEVILLE TO 44 MILES WEST OF DARLINGTON...MOVING EAST AT 40 MPH. PENNY SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... BLACKHAWK LAKE RECREATION AREA BY 215 AM CDT... LONE ROCK AIRPORT AND BELMONT BY 225 AM CDT... MINERAL POINT AIRPORT AND BENTON BY 230 AM CDT... GOVERNOR DODGE STATE PARK AND SPRING GREEN BY 235 AM CDT... DARLINGTON BY 245 AM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. REM
Local storm report, Sep 3, 3:53 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
353 AM CDT SAT SEP 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 AM HAIL 2 E PAOLI 42.93N 89.48W
09/03/2011 M0.75 INCH DANE WI TRAINED SPOTTER
&&
HENTZLocal storm report, Sep 3, 4:02 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
402 AM CDT SAT SEP 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 AM FLOOD NW OREGON 42.93N 89.38W
09/03/2011 DANE WI STORM CHASER
OVER THE CURB FLOODING. SMALL BRANCHES DOWN.
&&
HENTZLocal storm report, Sep 3, 4:12 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
412 AM CDT SAT SEP 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 AM TSTM WND GST MCFARLAND 43.02N 89.29W
09/03/2011 E60 MPH DANE WI TRAINED SPOTTER
SMALL TO MEDIUM SIZED BRANCHES DOWN.
&&
HENTZLocal storm report, Sep 3, 4:30 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
430 AM CDT SAT SEP 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 AM TSTM WND DMG S COTTAGE GROVE 43.08N 89.20W
09/03/2011 DANE WI TRAINED SPOTTER
TREE BRANCHES DOWN.
&&
HENTZLocal storm report, Sep 3, 4:36 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
436 AM CDT SAT SEP 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 AM TSTM WND GST WATERTOWN 43.19N 88.72W
09/03/2011 M59 MPH JEFFERSON WI AWOS
&&
HENTZThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 1:58 AM CDT | Severe Thunderstorm Warning | MKX | Iowa, Lafayette | 47 min |
| Sep 3, 2:46 AM CDT | Severe Thunderstorm Warning | MKX | Iowa, Lafayette, Sauk | 29 min |
| Sep 3, 3:15 AM CDT | Severe Thunderstorm Warning | MKX | Dane, Green | 45 min |
| Sep 3, 3:39 AM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Jefferson, Rock | 66 min |
| Sep 3, 4:17 AM CDT | Severe Thunderstorm Warning | MKX | Dodge, Jefferson, Waukesha | 28 min |
| Sep 3, 4:41 AM CDT | Severe Thunderstorm Warning | MKX | Dodge, Jefferson, Washington, Waukesha | 49 min |
| Sep 3, 4:51 AM CDT | Special Marine Warning | MKX | 114 min | |
| Sep 3, 5:08 AM CDT | Special Marine Warning | MKX | 99 min | |
| Sep 3, 10:11 AM CDT | Areal Flood Advisory | MKX | Green | 3 hr |
| Sep 3, 2:58 PM CDT | Small Craft Advisory | MKX | 3 days |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.